# SDR QMLA2016060316059

- Difficulty date: June 3, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N230TJ
- Make and model: Urocop EC 130 T2
- Aircraft serial: 7966
- Aircraft time: 178 hours, 828 cycles
- Engine: Tmeca ARRIEL2D
- Engine time: 178 hours, 395 cycles
- System (JASC): 1810 · Helicopter Vibration Analysis
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Part time: 178 hours, 828 cycles
- Stage of operation: AA
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE AVCS FAIL LIGHT ILLUMINATED IN FLIGHT.  THE PILOT ABORTED THE FLIGHT ENROUTE TO THE SENDING HOSPITAL & RETURNED TO BASE.  COMPLIED WITH THE PROCEDURE IN THE RFM & THE SYS RETURNED TO NORMAL OPERATION.  UPON LANDING, THE MECHANIC REINITIALIZED THE AVCS SYS IAW THE MM, THEN RETURNED ACFT TO SERVICE.
